# SDR DXTR2017020601

- Difficulty date: February 6, 2017
- Submitted: February 6, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 8,206 hours, 6,376 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Bracket
- Condition: Gouged
- Part time: 8,206 hours, 6,376 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR BELLCRANK ASSEMBLY HAS CONTACTED THE SUPPORT BRACKET AND GOUGED THE METAL. DAMAGE LOCATED LT AFT CORNER OF THE ELEVATOR BELLCRANK CUTOUT AT FS 589.0 & WL 148.0. ACCOMPLISHED MINOR REPAIR IAW AQRD ERO-884036.
